Alert archive / Florida / Small Craft Advisories in 2011
Small Craft Advisory 31, NWS Melbourne, FL
NWS Melbourne, FL issued this small craft advisory at Dec 7, 2011, 2:57 AM EST. It took effect at Dec 7, 2011, 4:01 PM EST. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Dec 7, 2011, 2:57 AM EST (07:57 UTC)
- In effect from
- Dec 7, 2011, 4:01 PM EST
- Expired
- Dec 8, 2011, 4:00 PM EST
- In force
- 24 hr
- Issued by
- NWS Melbourne, FL
The text
As transmitted, in the capitals the NWS used until 2016.
651 WHUS72 KMLB 070757 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 257 AM EST WED DEC 7 2011 ...STRONG COLD FRONTAL PASSAGE LATER TODAY WILL RESULT IN HAZARDOUS BOATING CONDITIONS TONIGHT THROUGH LATE THURSDAY... AMZ570-572-575-082100- /O.NEW.KMLB.SC.Y.0031.111208T0000Z-111208T2100Z/ /O.NEW.KMLB.SW.Y.0013.111208T2100Z-111209T0900Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 257 AM EST WED DEC 7 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 4 PM EST THURSDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 4 PM THURSDAY TO 4 AM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 4 PM EST THURSDAY. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS IN EFFECT FROM 4 PM THURSDAY TO 4 AM EST FRIDAY. * WINDS AND SEAS: A SURGE OF STRONG NORTHWEST TO NORTH WINDS WILL OCCUR BEHIND A COLD FRONT THAT WILL SWEEP THROUGH EAST CENTRAL FLORIDA LATE THIS AFTERNOON INTO THIS EVENING. WINDS OF 2O TO 25 KNOTS WILL BUILD SEAS AS HIGH AS 9 TO 11 FEET LATE TONIGHT INTO THURSDAY. * SEAS: WHILE WINDS WILL SUBSIDE LATE THURSDAY AFTERNOON THROUGH THURSDAY NIGHT...SEAS WILL REMAIN HAZARDOUS THROUGH OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVE HEIGHTS OF 5 TO 7 FEET OR GREATER ARE EXPECTED WITH WINDS LESS THAN 20 KNOTS. && $$ AMZ550-552-555-082100- /O.NEW.KMLB.SC.Y.0031.111208T0000Z-111208T2100Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 257 AM EST WED DEC 7 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 4 PM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 4 PM EST THURSDAY. * WINDS AND SEAS: A SURGE OF STRONG NORTHWEST TO NORTH WINDS WILL OCCUR BEHIND A COLD FRONT THAT WILL SWEEP THROUGH EAST CENTRAL FLORIDA LATE THIS AFTERNOON INTO THIS EVENING. WINDS OF AROUND 2O KNOTS WILL BUILD SEAS UP TO 6 TO 9 FEET LATE TONIGHT INTO THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ CRISTALDI
2 follow-up statements
238 WHUS72 KMLB 072101 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 401 PM EST WED DEC 7 2011 ...STRONG COLD FRONTAL PASSAGE LATER TODAY WILL RESULT IN HAZARDOUS BOATING CONDITIONS TONIGHT THROUGH LATE THURSDAY... AMZ570-080900- /O.EXT.KMLB.SC.Y.0031.111207T2101Z-111208T2100Z/ /O.CON.KMLB.SW.Y.0013.111208T2100Z-111209T0900Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- 401 PM EST WED DEC 7 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST THURSDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT FROM 4 PM THURSDAY TO 4 AM EST FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM EST THURSDAY. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT FROM 4 PM THURSDAY TO 4 AM EST FRIDAY. * WINDS AND SEAS: A SURGE OF STRONG NORTHWEST TO NORTH WINDS WILL OCCUR BEHIND A COLD FRONT THAT WILL SWEEP THROUGH EAST CENTRAL FLORIDA INTO THIS EVENING. WINDS OF 2O TO 25 KNOTS WILL BUILD SEAS AS HIGH AS 9 TO 11 FEET LATE TONIGHT INTO THURSDAY. * SEAS: WHILE WINDS WILL SUBSIDE LATE THURSDAY AFTERNOON THROUGH THURSDAY NIGHT...SEAS WILL REMAIN HAZARDOUS THROUGH OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVE HEIGHTS OF 5 TO 7 FEET OR GREATER ARE EXPECTED WITH WINDS LESS THAN 20 KNOTS. && $$ AMZ550-080900- /O.EXT.KMLB.SC.Y.0031.111207T2101Z-111208T2100Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- 401 PM EST WED DEC 7 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM EST THURSDAY. * WINDS AND SEAS: A SURGE OF STRONG NORTHWEST TO NORTH WINDS WILL OCCUR BEHIND A COLD FRONT THAT WILL SWEEP THROUGH EAST CENTRAL FLORIDA INTO THIS EVENING. WINDS OF AROUND 2O KNOTS WILL BUILD SEAS UP TO 6 TO 9 FEET LATE TONIGHT INTO THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ572-575-080900- /O.CON.KMLB.SC.Y.0031.111208T0000Z-111208T2100Z/ /O.CON.KMLB.SW.Y.0013.111208T2100Z-111209T0900Z/ WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 401 PM EST WED DEC 7 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 4 PM EST THURSDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT FROM 4 PM THURSDAY TO 4 AM EST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 4 PM EST THURSDAY. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT FROM 4 PM THURSDAY TO 4 AM EST FRIDAY. * WINDS AND SEAS: A SURGE OF STRONG NORTHWEST TO NORTH WINDS WILL OCCUR BEHIND A COLD FRONT THAT WILL SWEEP THROUGH EAST CENTRAL FLORIDA INTO THIS EVENING. WINDS OF 2O TO 25 KNOTS WILL BUILD SEAS AS HIGH AS 9 TO 11 FEET LATE TONIGHT INTO THURSDAY. * SEAS: WHILE WINDS WILL SUBSIDE LATE THURSDAY AFTERNOON THROUGH THURSDAY NIGHT...SEAS WILL REMAIN HAZARDOUS THROUGH OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVE HEIGHTS OF 5 TO 7 FEET OR GREATER ARE EXPECTED WITH WINDS LESS THAN 20 KNOTS. && $$ AMZ552-555-080900- /O.CON.KMLB.SC.Y.0031.111208T0000Z-111208T2100Z/ COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 401 PM EST WED DEC 7 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 4 PM EST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 4 PM EST THURSDAY. * WINDS AND SEAS: A SURGE OF STRONG NORTHWEST TO NORTH WINDS WILL OCCUR BEHIND A COLD FRONT THAT WILL SWEEP THROUGH EAST CENTRAL FLORIDA INTO THIS EVENING. WINDS OF AROUND 2O KNOTS WILL BUILD SEAS UP TO 6 TO 9 FEET LATE TONIGHT INTO THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
265 WHUS72 KMLB 080915 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 415 AM EST THU DEC 8 2011 ...STRONG COLD FRONTAL PASSAGE LATER TODAY WILL RESULT IN HAZARDOUS BOATING CONDITIONS TONIGHT THROUGH LATE THURSDAY... AMZ550-552-555-081015- /O.CAN.KMLB.SC.Y.0031.000000T0000Z-111208T2100Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 415 AM EST THU DEC 8 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ AMZ570-572-575-082100- /O.CON.KMLB.SC.Y.0031.000000T0000Z-111208T2100Z/ /O.CON.KMLB.SW.Y.0013.111208T2100Z-111209T0900Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 415 AM EST THU DEC 8 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM EST FRIDAY... * WINDS AND SEAS: STRONG NORTH WINDS OF AROUND 20 KNOTS BEHIND LAST EVENING'S COLD FRONT THAT WILL CONTINUE TO PRODUCE SEAS AS HIGH AS 7 TO 8 FEET...AND A LITTLE HIGHER IN THE GULF STREAM. * SEAS: WHILE WINDS WILL SUBSIDE LATE THURSDAY AFTERNOON THROUGH THURSDAY NIGHT...SEAS WILL REMAIN HAZARDOUS THROUGH OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVE HEIGHTS OF 5 TO 7 FEET OR GREATER ARE EXPECTED WITH WINDS LESS THAN 20 KNOTS. && $$ CRISTALDI
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Dec 7, 2:20 AM EST, 37 minutes earlier.
Area forecast discussion, Dec 7, 2:20 AM EST, 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
220 AM EST WED DEC 7 2011
.DISCUSSION...
...STRONG COLD FRONT TO PUNCH ACROSS THE REGION LATER TODAY WITH
QUICK BUT POTENT SHOT OF COLD AIR TONIGHT/EARLY THURSDAY...
CURRENT...STRONG COLD FRONT OVER THE WRN PANHANDLE APPROACHING A KMAI
TO BUOY 42039 LINE AS OF 06Z. SURFACE/SATELLITE IMAGERY SHOW SURFACE
LOW PRES WAVE TAKING SHAPE ALONG THE BOUNDARY NEAR THE TN/NC BORDER.
LOW LEVEL FLOW VEERING TO SSE-S ACROSS ECFL AHEAD OF THE BDRY. SKC
FOR THE MOST PART AND LITTLE IN THE WAY OF MIST BEING REPORTED ATTM.
LOOKS AS THOUGH WINDS JUST OFF THE DECK MAY WIND UP BEING A LITTLE
TOO STRONG FOR ANY VSBY REDUCTIONS OF SIGNIFICANCE THROUGH SUNRISE
BUT WILL CONTINUE TO MONITOR.
TODAY...AS LOW PRESSURE CENTER TAKES SHAPE NEAR/EAST OF THE CTRL
APPALACHIANS...THE STRONG FRONT WILL BEGIN TO ACCELERATE THROUGH
NORTH FL/ERN GOMEX AND INTO THE NRN CWA BY LATE AFTERNOON...THEN
THROUGH THE REMAINDER OF THE CWA THROUGH EARLY TO MID EVENING. THE
BOUNDARY SHOWS "ANAFRONT" CHARACTERISTICS WITH SHALLOW SLOPE TO THE
STRONG SURFACE COLD AIR WEDGE AND SLOWER WIND SHIFT AT H925/H850.
THIS PORTENDS LOW CLOUDS AND DRIZZLE/SPRINKLES ACCOMPANYING NWRLY
WIND SHIFT AND RAPID ~20F TEMP DROP IMMEDIATELY ACROSS THE BOUNDARY.
CLOUDS SHOULD BREAK UP LATER TONIGHT AS POST-FRONTAL COLD AIR MASS
DEEPENS AS FRONT SWEEPS WELL SE OF ECFL. KEPT THE VERY LOW CHANCE OF
MEASURABLE PRECIP AS THERE MAY BE A FEW LGT-MDT SHOWERS EMBEDDED
WITHIN WHAT IS LIKELY TO BE PATCHES OF VERY LIGHT NON-ACCUMULATING
PRECIP.
TONIGHT...BIG STORY WILL BE THE COLD TEMPS AND EVEN LOW WIND CHILLS.
40S ON TAP FOR ALL BUT THE FAR SERN CWA (L50S) AND EXPECT THAT A FEW
SPOTS ACROSS FAR NORTH LAKE/NW VOLUSIA COUNTIES MAY FLIRT WITH UPPER
30S. NW WINDS NEAR 10 MPH EXPECTED TO PRODUCE MINIMUM WCI'S IN THE
MID TO UPPER 30S ACROSS PARTS OF VOLUSIA/LAKE/SEMINOLE/ORANGE AND NW
OSCEOLA COS. WILL TOUCH UPON THE COLD AFFECTS IN THIS MORNING'S HWO.
THU-FRI...THE SURFACE FRONTAL BOUNDARY FROM THE PREVIOUS PERIOD WILL
REMAIN SOUTH OF THE AREA THROUGH THIS PERIOD WITH WINDS VEERING FROM
THE NORTHWEST TO NORTHEAST. OVERRUNNING DEEP LAYER MOISTURE WILL
MOVE BACK INTO THE AREA AS WINDS ABOVE THE SURFACE REMAIN A
SOUTHERLY COMPONENT. WILL KEEP CONDITIONS DRY ON LAND FOR NOW BUT
WOULD NOT BE SURPRISED IF A SMALL POP IS ENTERED ALONG THE COAST
(BRIEF SPRINKLE/LIGHT SHOWER) AS MOISTURE GRADUALLY DEEPENS AND THE
FLOW BECOMES ONSHORE WITH A MARINE INFLUENCE.
HIGHS IN THE 60S ALMOST EVERYWHERE ON THU WITH GRADUAL MODERATION OF
HIGHS BACK INTO THE 70S ON FRI AREAWIDE. LOWS IMPROVE OVERNIGHT THU
WITH ONSHORE FLOW KEEPING MINS MAINLY IN THE 50S...UPPER 40S IN
NORMALLY COLDER LOCATIONS...EXCEPT ALONG THE TREASURE COAST WHERE
LOWS MAY HANG ONTO THE LOWER 60S. OVERNIGHT LOWS FRI INTO SAT
MORNING WILL BE IN THE MIDDLE/UPPER 50S...EXCEPT LOWER TO MIDDLE 60S
SPACE/TREASURE COASTS.
SAT-TUE...SURFACE HIGH PRESSURE FORECAST TO TAKE UP RESIDENCY ACROSS
THE EASTERN CONUS THROUGH THIS PERIOD. THE SURFACE WIND COMPONENT
APPEARS TO REMAIN MAINLY NORTHEASTERLY THROUGH THIS TIME. AS
SUCH...EXPECT INTERVALS OF MARINE STRATOCUMULUS WITH A LOW END RISK
OF A SPRINKLE/BRIEF LIGHT SHOWER...ESPECIALLY CLOSER TOWARDS THE
EAST COAST. WITH THE MARINE INFLUENCE DAYTIME HIGHS WILL AVERAGE
SLIGHTLY ABOVE NORMAL WITH MUCH WARMER THAN NORMAL OVERNIGHT LOWS.
&&
.AVIATION...EXPECT THERE WILL BE IFR CIGS IN POST-FRONTAL STRATUS
FOR A FEW HOURS. HAVE FORECAST OVC007-012 BEHIND THE FRONT WITH
LOWER CIGS/LONGER DURATIONS FOR THE NRN AERODROMES. FCST WILL DEPEND
ON JUST HOW FAST COLD AIR DEEPENS...AND CIGS COULD LIFT/BREAK UP A
BIT FASTER THAN FCST. SOME SPOTTY MVFR VSBY PSBL IN --RA/DZ NEAR AND
BEHIND THE FRONT FOR A FEW HOURS.
&&
.MARINE...SWELLS HAVE WANED FASTER THAN FCST AND CURRENT BUOY OBS
INDICATED PEAK SEAS 5-6FT WELL OFFSHORE ATTM. EXPECT THESE CONDS TO
CONTINUE TODAY...HOWEVER STRONG POST FRONTAL NW-NRLY WIND SURGE
WILL PUSH SEAS BACK UP INTO SCA RANGE ONCE AGAIN TONIGHT/THU. HAVE
GONE WITH SCA FOR THE ENTIRE MARINE AREA 08/00Z-21Z FOLLOWED BY
SCA FOR SEAS FOR THE 20-60NM LEGS THU NIGHT.
THU-SUN...WITH THE FRONT WELL SOUTH OF THE AREA AND HIGH PRESSURE
BUILDING INTO THE DEEP SOUTH NW/N WINDS WILL QUICKLY VEER BACK TO
NNE/NE. SPEEDS THU MORNING 15-20KT WILL GRADUALLY DECREASE TO
10-15KT FOR MUCH OF THE EXTENDED PERIOD AS THE PRESSURE GRADIENT
WEAKENS SLIGHTLY. A PERSISTENT AND MAINLY LONG PERIOD SWELL WILL
KEEP SEAS ELEVATED AWAY FROM THE COAST IN THE 4 TO 6 FOOT RANGE OR
HIGHER.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 82 42 65 54 / 20 10 10 10
MCO 81 44 67 53 / 20 10 10 10
MLB 81 47 67 59 / 10 20 10 10
VRB 83 49 69 60 / 10 20 10 10
LEE 80 40 64 50 / 20 10 10 10
SFB 82 43 66 54 / 20 10 10 10
ORL 81 43 66 54 / 20 10 10 10
FPR 83 50 69 61 / 10 20 10 10
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY FROM 7 PM THIS EVENING TO 4 PM EST THURSDAY
FOR COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD
COUNTY LINE OUT 20 NM-COASTAL WATERS FROM SEBASTIAN INLET
TO JUPITER INLET OUT 20 NM-COASTAL WATERS FROM VOLUSIA
BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM-WATERS
FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60
NM OFFSHORE-WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20
TO 60 NM OFFSHORE-WATERS FROM VOLUSIA BREVARD COUNTY LINE
TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS FROM 4 PM THURSDAY TO 4
AM EST FRIDAY FOR WATERS FROM FLAGLER BEACH TO VOLUSIA
BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE-WATERS FROM
SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET
20 TO 60 NM OFFSHORE.
&&
SHORT TERM/AVIATION...CRISTALDI
LONG TERM/IMPACT WX...SEDLOCKHazardous weather outlook, Dec 6, 6:21 PM EST, 8 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 621 PM EST TUE DEC 6 2011 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-070930- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 621 PM EST TUE DEC 6 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TONIGHT. .DENSE FOG/SMOKE IMPACT... FOG MAY FORM LATER TONIGHT AS WINDS AT THE SURFACE BECOME LIGHT TO CALM ACROSS THE AREA. A FEW LOCATIONS OVER THE INTERIOR MAY SEE PATCHY DENSE FOG DEVELOP BRIEFLY TOWARD DAYBREAK. .WIND AND SEA IMPACT... MODERATE TO LARGE SWELLS OF 6 TO 7 FEET ARE EXPECTED OVER THE ATLANTIC INTO TONIGHT. OPERATORS OF SMALL CRAFT ARE URGED TO EXERCISE CAUTION IF VENTURING OUT INTO THE COASTAL WATERS DUE TO THESE WAVE HEIGHTS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. LINGERING SWELLS WILL CONTINUE TO PRODUCE AN ELEVATED THREAT FOR RIP CURRENTS THROUGH LATE WEEK. ANOTHER SURGE OF NORTH TO NORTHEAST WINDS BEHIND A COLD FRONT WEDNESDAY NIGHT WILL PRODUCE HAZARDOUS BOATING AND BEACH CONDITIONS INTO THIS WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. WEITLICH
The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 7, 2:57 AM EST | Small Craft Advisory for Hazardous Seas | MLB | 43 hr |
Nearby
Small Craft Advisories in Florida, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.